# SDR 2007UALA03549

- Difficulty date: September 1, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ANGLE CRACKED, BS 639R RBL 46-48 BELOW SEAT TRACK, MID CABIN AREA.
